# SDR ZW0A0306201

- Difficulty date: September 6, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 46,803 hours, 24,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EXIT DOOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REPAIRED BROKEN WIRES IN CEILING.  CHECK-C 6-17-03 STL.
